violetstar124 (violetstar124) wrote in vaginapagina,
violetstar124
violetstar124
vaginapagina

Traveling affecting period?

Ive been traveling all month (4 different time zones) and seem to have gotten light spotting/beginning of my period a week before its due. Its been like dark brown discharge, but its continued for a few days now. Im on the pill and have taken it at the same time everyday (set to my watch that is consistent with my hometown time) so could it just be the traveling that is making my system wonky? Should I be concerned about possibly compromise of protection? Ive been using condoms most of the time, so Im really hoping this isnt implantation bleeding.

Is this common with the stress, change, exhaustion of traveling? Im trying not to panic, but dont like when these things happen across the world.

Thanks!
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 7 comments